# SDR DXTA200702666

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 7,572 hours, 6,227 cycles
- Engine: Pwa JT15D5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Erosion Shield
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EROSION TAPE CAME LOOSE FROM VERTICAL STAB AND WEDGED IN RUDDER. RUDDER ONLY MOVES ONE  DIRECTION.   REMOVED LOOSE EROSION TAPE FOUND IN VERTICAL STAB. AND PERFORMED RUDDER SYSTEM OPS CHECK, OPS CHECK NORMAL.  WORK DONE IAW CESSNA 560 M/M CH 27-30-00.
